# SDR CALA2016080295603

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 62,664 hours, 25,039 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOSS OF GREEN HYDRAULIC SYSTEM. LOW PRESSURE PUMP OVERHEAT.   R & R THE NR 1 ENGINE HYD PUMP, GROUND RUN, NO LEAKS NOTED.  SERVICED TO FULL.  NOT OVERHEAT INDICATIONS
